# SDR DALA2021020100591

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 CORROSION INTERNAL STRUCTURE LOWER CORNER LOCATED AT FR 28 BTW STR 37R TO STR 39R IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION REPLACED INTERNAL STRUCTURE PER A320 SRM 51-72-11.
